To read the full version of this content please select one of the options below:

Chapter 9 Stability of Growth Models with Generalized Lag Structures

Economic Growth and Development

ISBN: 978-1-78052-396-5, eISBN: 978-1-78052-397-2

ISSN: 1574-8715

Publication date: 1 November 2011

Abstract

This chapter considers the lag structures of dynamic models in economics, arguing that the standard approach is too simple to capture the complexity of actual lag structures arising, for example, from production and investment decisions. It is argued that recent (1990s) developments in the the theory of functional differential equations provide a means to analyze models with generalized lag structures. The stability and asymptotic stability of two growth models with generalized lag structures are analyzed. The chapter's penultimate section includes a speculative discussion of time-varying parameters.

Keywords

Citation

George, D.A.R. (2011), "Chapter 9 Stability of Growth Models with Generalized Lag Structures", de La Grandville, O. (Ed.) Economic Growth and Development (Frontiers of Economics and Globalization, Vol. 11), Emerald Group Publishing Limited, Bingley, pp. 247-260. https://doi.org/10.1108/S1574-8715(2011)0000011014

Publisher

:

Emerald Group Publishing Limited

Copyright © 2011, Emerald Group Publishing Limited